# SDR R61A20100410

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 5,777 hours, 4,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON DESCENT, RECEIVED RIGHT OVERWING EXIT OPEN INDICATION ON MFD ON DESCENT INTO OKC, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, INSPECTED, AND RE-INSTALLED RT OVERWING EXIT DOOR PER EMB AMM, NO DEFECTS NOTED.
